# SDR REXA2012061801001

- Difficulty date: June 18, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,731 hours, 18,177 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED FECU PER AMM 27-51-05. RIG AND OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
